Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having herniated discs, GERD, osteoarthritis, fibromyalgia, sciatica, potassium in urine, mild T wave abnormality. Suggestions?

I have a variety of problems, which makes diagnosic problematic. I have herniated discs at c3-c4, c4-c5, c5-c6, t7, L4 (unstable) and L5 I am obese (217 # 5 1) with a hiatal hernia , GERD , gluten intolerance and diverticulitis I have osteoarthritis in knees. I have been having increasing pain in shoulder and hips which may be postural but my physiatrist wants to rule out Polymyagia Rheumatica. I have mild fibromyalgia , severe depression and mild anxiety. I frequently have chest pain in the upper left quadrant - between the breast and the left shoulder, sometimes with pain radiating down my arm. (I also have frequent arm sciatica in my right arm At 6 PM I took 4 oz of a generic version of Gaviscon, plus my potassium pill (I don t take diuretics, but DO lose a lot of Potasium through urination. Pain still existed. I then used my Saunders Certical traction machine for a half hour, which stopped the pain in the arm, but my shoulder and upper chest still feel uncomfortable. At no time was the pain severe -- just a little sharp and nagging. Previous EKGs showed a mild T wave abnormality, probably the result of my Hashiomoto s thyroidosis and the thyroid pills I am taking. BP (medicated) is usually in the 130 s/80 s. Pulses from 70 to 85. Am I probably safe in just asking my doctor for a script for an ECG tomorrow? Every time I presented to the ER for chest pain, it turned out to be low potassium . . .
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It seems like you have been suffering from a lot of neck and back problems, obesity and hernia along with GERD, osteoarthritis, fibromyalgia and sciatica for a while now. I think that with reducing your weight you will be able to get all the issues that you are facing down to a level where you can tolerate them. The low potassium level is probably the reason for your T wave abnormality and it is useless to ask for a test and find something abnormal and crib over it or get anxious. I hope you get on the path of recovery by motivating yourself to reduce your weight so as to help with your other conditions.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 10 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor